# SDR CA951215008

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 47518
- Condition: Separated
- Location: Nr 3 Cylinder
- Component: ?
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN)ENGINE WAS RUNNING ROUGH ON TAKEOFF  POST FLIGHT INSPECTION FOUND #3 CYLINDER SEPARATED AT THE BARREL/HEAD, BARREL WAS BROKEN OFF AT THE LAST THREADTHE DOME AND THE EXHAUST PORT WERE OIL FOULED  THEEXHAUST VALVE WAS POUNDED INTO THE SEAT. THIS ENGINE IS BEING OPERATED USING AUTOMOTIVE GASOLINE.
